# SDR MALA000211

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WILL NOT RETRACT AFTER TAKEOFF,   WAITED 20 SECONDS & TRIED AGAIN WITH SAME RESULT,  USED OVERRIDE TO RETRACT.   MAINTENANCE FOUND NO DOLL EYES FLAGGED FOR MLG, CLEANED & GREASED MLG.  ALL CHECKS GOOD.
